# SDR CALA9701709

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Unit
- Part number: 802530
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT RETURNED TO NGO A SECOND TIME FOR THE SAME PROBLEM.  THE RED MLG LIGHTS ILLUMINATED WITH TAKEOFF WARNING HORN ACTIVATING AFTER GEAR RETRACTION ON TAKEOFF.  THE GEAR WAS CYCLED, BUT THE WARNINGS REPEATED.  MAINTENANCE CHECKED RESISTANCE OF PROXIMITY SENSORS THROUGH PROXIMITY BOX AND CHECKS WERE NORMAL.  THE THROTTLE SWITCHES WERE CHECKED IAW WDM 32-62-02 AND ALL CHECKS WERE NORMAL.  FLIGHT CONDITION WAS SIMULATED WITH UPLOCK AND DOWNLOCK SENSORS WITH GEAR HANDLE UP AND ALL INDICATIONS WERE NORMAL.  THE PROXIMITY CONTROL SWITCH UNIT WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  A FLIGHT EVALUATION WAS PERFORMED AND SYSTEM OPERATION CHECKED GOOD.
